How soon would you feel the side effects from birth control pills?

Question by Chelsea W: How soon would you feel the side effects from birth control pills?
I have been on Tri-Sprintec for a week, and I just started the second row today. I know that the amount of estrogen increases per week, so I was wondering if side effects would kick in each time the amount changed? If you’re on the pill, when did you get side effects?

So far I’ve really only had one headache and I’m more likely to cry when watching something sappy on TV. I’m keeping my fingers crossed that these pills will be nice to me.

Best answer:

Answer by Doc Julio
Some side effects can start within hours of taking the first pill. And yes, if you are on the type that has varying hormone levels, then the step up can cause the side effects to be noticed.

I will keep my fingers crossed for you too 🙂

Oh, and you should give it at least 3 cycles for your body to get fully accustomed to the BC.

Know better? Leave your own answer in the comments!

Trackback URL

, , , , , , , ,

No Comments on "How soon would you feel the side effects from birth control pills?"

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments